# SDR USAA20091008BB143

- Difficulty date: October 5, 2009
- Submitted: October 8, 2009
- Operation: Air carrier
- Aircraft: N937UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27245
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAS - SLIDE RAMP LIGHTS DOORS L3/R3 WILL NOT TEST USING NLG TEST PANEL (LIGHTS DO TEST OK FROM FLIGHT DECK TEST PANEL).  REPAIRED BROKEN WIRE AT PIN D OF D40488P.
